Probability Theory
Uniqueness of embedding of Gaussian probability measures into a continuous convolution semigroup on simply connected nilpotent Lie groups
Comptes Rendus. Mathématique, Volume 346 (2008) no. 15-16, pp. 887-892.

Let {μt(i)}t0 (i=1,2) be continuous convolution semigroups on a simply connected nilpotent Lie group G. Suppose that μ1(1)=μ1(2) and that {μt(1)}t0 is a Gaussian semigroup (in the sense that its generating distribution just consists of a primitive distribution and a second order differential operator). Then μt(1)=μt(2) for all t0.

Soient {μt(i)}t0 (i=1,2) des semigroupes de convolution continus sur un groupe de Lie G nilpotent et simplement connexe. Si μ1(1)=μ1(2) et si {μt(1)}t0 est un semigroupe gaussien (au sens que sa distribution génératrice ne consiste que d'une distribution primitive et d'un opérateur différentiel de second ordre), alors μt(1)=μt(2) pour tout t0.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.10.038
Neuenschwander, Daniel 1, 2, 3

1 Université de Lausanne, École des hautes études commerciales, Institut de sciences actuarielles, CH-1015 Lausanne, Switzerland
2 Universität Bern, Institut für mathematische Statistik und Versicherungslehre, CH-3012 Bern, Switzerland
3 Université de Lyon, Université Claude Bernard Lyon 1, Institut de Science Financière et d'Assurances, 50, Avenue Tony Garnier, F-69007 Lyon, France
@article{CRMATH_2008__346_15-16_887_0,
     author = {Neuenschwander, Daniel},
     title = {Uniqueness of embedding of {Gaussian} probability measures into a continuous convolution semigroup on simply connected nilpotent {Lie} groups},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {887--892},
     publisher = {Elsevier},
     volume = {346},
     number = {15-16},
     year = {2008},
     doi = {10.1016/j.crma.2007.10.038},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.10.038/}
}
TY  - JOUR
AU  - Neuenschwander, Daniel
TI  - Uniqueness of embedding of Gaussian probability measures into a continuous convolution semigroup on simply connected nilpotent Lie groups
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 887
EP  - 892
VL  - 346
IS  - 15-16
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.10.038/
DO  - 10.1016/j.crma.2007.10.038
LA  - en
ID  - CRMATH_2008__346_15-16_887_0
ER  - 
%0 Journal Article
%A Neuenschwander, Daniel
%T Uniqueness of embedding of Gaussian probability measures into a continuous convolution semigroup on simply connected nilpotent Lie groups
%J Comptes Rendus. Mathématique
%D 2008
%P 887-892
%V 346
%N 15-16
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.10.038/
%R 10.1016/j.crma.2007.10.038
%G en
%F CRMATH_2008__346_15-16_887_0
Neuenschwander, Daniel. Uniqueness of embedding of Gaussian probability measures into a continuous convolution semigroup on simply connected nilpotent Lie groups. Comptes Rendus. Mathématique, Volume 346 (2008) no. 15-16, pp. 887-892. doi : 10.1016/j.crma.2007.10.038. http://www.numdam.org/articles/10.1016/j.crma.2007.10.038/

[1] Baldi, P. Unicité du plongement d'une mesure de probabilité dans un semi-groupe de convolution gaussien. Cas non-abélien, Math. Z., Volume 188 (1985), pp. 411-417

[2] Böge, W. Ueber die Charakterisierung unendlich teilbarer Wahrscheinlichkeitsverteilungen, J. Reine Angew. Math., Volume 201 (1959), pp. 150-156

[3] Burrell, Q.L.; McCrudden, M. Infinitely divisible distributions on connected nilpotent Lie groups, J. London Math. Soc. (2), Volume 7 (1974), pp. 584-588

[4] Franz, U.; Neuenschwander, D.; Schott, R. Gauss laws in the sense of Bernstein and uniqueness of embedding into convolution semigroups on quantum groups and braided groups, Probab. Theory Rel. Fields, Volume 109 (1997), pp. 101-127

[5] Graczyk, P. Cramér theorem on symmetric spaces of noncompact type, J. Theoret. Probab., Volume 7 (1994) no. 3, pp. 609-613

[6] Hazod, W. Ueber Wurzeln und Logarithmen beschränkter Masse, Z. Wahrsch. Verw. Geb., Volume 20 (1971), pp. 259-270

[7] Hazod, W.; Scheffler, H.P. The domains of partial attraction of probabilities on groups and on vector spaces, J. Theoret. Probab., Volume 6 (1993) no. 1, pp. 175-186

[8] Hazod, W.; Siebert, E. Stable Probability Measures on Euclidean Spaces and Locally Compact Groups. Structural Properties and Limit Theorems, Kluwer Academic Publishers, Dordrecht, 2001

[9] Heyer, H. Probability Measures on Locally Compact Groups, Springer, Berlin, 1977

[10] Neuenschwander, D. Probabilities on the Heisenberg Group: Limit Theorems and Brownian Motion, Lecture Notes in Mathematics, vol. 1630, Springer, Berlin, 1996

[11] Neuenschwander, D. On the uniqueness problem for continuous convolution semigroups of probability measures on simply connected nilpotent Lie groups, Publ. Math. Debrecen, Volume 53 (1998) no. 3–4, pp. 415-422

[12] Neuenschwander, D. s-stable semigroups on simply connected step 2-nilpotent Lie groups, AMS special session, Gainesville, FL, USA, March 12–13, 1999 (Budzban, G. et al., eds.) (Contemporary Mathematics), Volume vol. 261, Amer. Math. Soc., Providence, RI (2000), pp. 59-70

[13] Nobel, S. Limit theorems for probability measures on simply connected nilpotent Lie groups, J. Theoret. Probab., Volume 4 (1991) no. 2, pp. 261-284

[14] Pap, G. Uniqueness of embedding into a Gaussian semigroup on a nilpotent Lie group, Arch. Math. (Basel), Volume 62 (1994), pp. 282-288

[15] Schott, R. Une loi du logarithme itéré pour certaines intégrales stochastiques, C. R. Acad. Sci. Paris, Sér. I, Volume 292 (1981), pp. 295-298

[16] Serre, J.-P. Lie Algebras and Lie Groups, Benjamin, New York, 1965

[17] Siebert, E. Ueber die Erzeugung von Faltungshalbgruppen auf beliebigen lokalkompakten Gruppen, Math. Z., Volume 131 (1973), pp. 313-333

[18] Siebert, E. Fourier analysis and limit theorems for convolution semigroups on a locally compact group, Adv. Math., Volume 39 (1981), pp. 111-154

Cited by Sources: